MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLD COLL SET, 23GX0.75", 7IN TUBING

Medline Industries, LP MEDLINE; BLD COLL SET, 23GX0.75", 7IN TUBING
Catalog Number DYNDTNBC23G7Z
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there is a safety issue with how hard they are to slide the protective sleeve up on the used needle.Some are so hard to slide, that we cannot use the safety slide at all.".
 
Additional Manufacturer Narrative
The customer reported the winged blood collection devices were "very hard to slide the sleeve up to protect needle" and "too hard and too much of a chance of a needle stick." medline received 1 box of blood collection sets in new condition, randomly selected 25 samples, and performed a visual inspection and functional testing.The complaint was not confirmed; visual inspection revealed no manufacturing or other defects, no excessive force was needed, and there were no noticeable defects or issues noted when activating the safety mechanism.No root cause was identified, and the samples worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLD COLL SET, 23GX0.75", 7IN TUBING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50691016
Report Number1417592-2026-34659
Device Sequence Number12244054
Product Code FPA
UDI-Device Identifier20193489010425
UDI-Public20193489010425
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTNBC23G7Z
Device Lot Number220501
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/10/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown